RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1969, Volume 78(120), Number 1, Pages 129–147 (Mi msb3546)  

Inequalities for algebraic polynomials

L. V. Nasonova


Full text: PDF file (1242 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1969, 7:1, 119–138

Bibliographic databases:

UDC: 519.5
MSC: 12D10, 26D05, 26A42, 26A24
Received: 03.08.1967

Citation: L. V. Nasonova, “Inequalities for algebraic polynomials”, Mat. Sb. (N.S.), 78(120):1 (1969), 129–147; Math. USSR-Sb., 7:1 (1969), 119–138

Citation in format AMSBIB
\Bibitem{Nas69}
\by L.~V.~Nasonova
\paper Inequalities for algebraic polynomials
\jour Mat. Sb. (N.S.)
\yr 1969
\vol 78(120)
\issue 1
\pages 129--147
\mathnet{http://mi.mathnet.ru/msb3546}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=249558}
\zmath{https://zbmath.org/?q=an:0203.06704}
\transl
\jour Math. USSR-Sb.
\yr 1969
\vol 7
\issue 1
\pages 119--138
\crossref{https://doi.org/10.1070/SM1969v007n01ABEH001081}


Linking options:
  • http://mi.mathnet.ru/eng/msb3546
  • http://mi.mathnet.ru/eng/msb/v120/i1/p129

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:135
    Full text:52
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019